| Model Number |
MICBLNDR,W/O HOSES,DOM,LO |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The suspect device/part was not returned for evaluation.Therefore, no root cause could be determined.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information was received.
Event or Problem Description
It was reported to vyaire medical that the knob of the blender has damaged during patient use.Furthermore, there was no patient harm associated with the event.